# SDR SWAA2021031547300

- Difficulty date: February 4, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover Plate
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR UPPER HINGE COVER PLATE IS CRACKED. FOUND ON HFEC HOLE INSP FOR S-AM 112 #U276124 (INTERIOR 5009) / FWD SERVICE DOOR HINGE COVER PLATE TO BE INSTALLED ON CUSTOMER CARD # U276124. FABRICATED FROM .100' 2024T3 CLAD LOT # 1403647-2.1 APPLIED CHEMICAL CONVERSION PER SRM 51-40-05-0G-0; MM 51-00-58-201 AND DRAWING # 141A8359 SHT 2 REV A; APPLIED PRIMER PER MM 51-27-72-370-804
